# SDR CA060104011

- Difficulty date: January 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 4,781 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 27194423REV3
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD CRACKED WHILE AT FL250.  CREW CARRIED ON TO BASE AT LOWER ALTITUDE AND SLOWER AIRSPEED.  MAINTENANCE IS CHANGING WINDSHIELD.
